# SDR AALA20130114022

- Difficulty date: January 8, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 48,395 hours, 6,318 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM SEATS 21G TO 26G INOPERATIVE.  RESECURED LOOSE CONNECTOR.  OPS CHECK NORMAL.
